DocServer

Derivations from subalgebras of C\ast-algebras with continuous trace

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1987) Derivations from subalgebras of C\ast-algebras with continuous trace. Rocky Mountain J. Math., 17 (1). pp. 121-133.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1131

Actions (login required)

View Item